# SDR 96ZZZX4415

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1321G
- Make and model: Cessna 310R
- Aircraft serial: 310R0701
- Engine: Cont IO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 538283
- Condition: Cracked
- Location: Cyls 1,3,4, Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACKS LEADING FROM SPARK PLUG HOLES AROUND TO THE EXHAUST PORTS ON NR 1, NR 3, AND NR 4 CYLINDERS.  A BRIGHT FLASHLIGHT AND MAGNIFING GLASS WERE USED TO FIND THE CRACKS DURING A 100-HOUR INSPECTION.  DYE CHECK WOULD NOT PICK UP ONE CRACK.
